# SDR C77A20120624025

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 10,759 hours, 6,234 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17067115001
- Condition: Cracked
- Location: Zone 300
- Part time: 10,759 hours, 6,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL 351BZ, UPPER FLANGE IS CRACKED 0.400" & LOWER FLANGE IS CRACKED 0.400".  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO CRACKING EXISTS IAW EMB 2012-008099 AND EA E175-53-275 REV IR.
